RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 69–74 (Mi mz3113)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonnegative trigonometric polynomials in many variables and cubature formulas of Gaussian type

A. V. Reztsov

Moscow Institute "Stankin"

Full text: PDF file (496 kB)

English version:
Mathematical Notes, 1991, 50:5, 1142–1146

Bibliographic databases:

UDC: 517.5
Received: 14.09.1990

Citation: A. V. Reztsov, “Nonnegative trigonometric polynomials in many variables and cubature formulas of Gaussian type”, Mat. Zametki, 50:5 (1991), 69–74; Math. Notes, 50:5 (1991), 1142–1146

Citation in format AMSBIB
\Bibitem{Rez91}
\by A.~V.~Reztsov
\paper Nonnegative trigonometric polynomials in many variables and cubature formulas of Gaussian type
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 69--74
\mathnet{http://mi.mathnet.ru/mz3113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155558}
\zmath{https://zbmath.org/?q=an:0778.42014|0757.42007}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1142--1146
\crossref{https://doi.org/10.1007/BF01157701}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500010}


Linking options:
  • http://mi.mathnet.ru/eng/mz3113
  • http://mi.mathnet.ru/eng/mz/v50/i5/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Reztsov, “Nonnegative trigonometric polynomials with spherical spectrum”, Math. Notes, 54:5 (1993), 1178–1181  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Yudin, “Invariants and Chebyshev polynomials”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S227–S245  mathnet  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:191
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020